Linear semisimple Lie algebras containing an operator with small number of eigenvalues

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)522-532
Number of pages11
JournalArchiv der Mathematik
Volume46
Issue number6
DOIs
StatePublished - Jun 1 1986

Fingerprint

Semisimple Lie Algebra
Eigenvalue
Operator

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{29405eceb0144db386517f5c4b27e5d6,
title = "Linear semisimple Lie algebras containing an operator with small number of eigenvalues",
author = "Zarkhin, {Yuriy G.}",
year = "1986",
month = "6",
day = "1",
doi = "10.1007/BF01195020",
language = "English (US)",
volume = "46",
pages = "522--532",
journal = "Archiv der Mathematik",
issn = "0003-889X",
publisher = "Birkhauser Verlag Basel",
number = "6",

}

Linear semisimple Lie algebras containing an operator with small number of eigenvalues. / Zarkhin, Yuriy G.

In: Archiv der Mathematik, Vol. 46, No. 6, 01.06.1986, p. 522-532.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Linear semisimple Lie algebras containing an operator with small number of eigenvalues

AU - Zarkhin, Yuriy G.

PY - 1986/6/1

Y1 - 1986/6/1

UR - http://www.scopus.com/inward/record.url?scp=34250130426&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250130426&partnerID=8YFLogxK

U2 - 10.1007/BF01195020

DO - 10.1007/BF01195020

M3 - Article

AN - SCOPUS:34250130426

VL - 46

SP - 522

EP - 532

JO - Archiv der Mathematik

JF - Archiv der Mathematik

SN - 0003-889X

IS - 6

ER -